MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Hong Kong medical journal = Xianggang yi xue za zhi · 2011

An uncommon adverse effect of levodopa withdrawal in a patient taking antipsychotic medication: neuroleptic malignant-like syndrome.

Man S P

Клинический случайСтатьяПеревод в очереди

Аннотация

A patient with symptoms suggestive of neuroleptic malignant syndrome after levodopa withdrawal is described. The patient presented with persistent high fever, stupor, autonomic dysfunction, rigidity, and rhabdomyolysis. He was successfully treated with intravenous dantrolene, resumption of levodopa, and forced alkaline diuresis. Doctors should be aware of the risk of abrupt cessation of dopamine agonists.

Для цитирования: Man S P. An uncommon adverse effect of levodopa withdrawal in a patient taking antipsychotic medication: neuroleptic malignant-like syndrome.. Hong Kong medical journal = Xianggang yi xue za zhi. 2011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.